# SDR 03FDEA01051

- Difficulty date: July 2, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Loose
- Component: Hinge
- Component part number: ARC199113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG BUSHING FOUND LOOSE.  LEFT WING OUTBOARD FLAP OUTBOARD AFT HINGE INBOARD PIVOT LUG LOOSE BUSHING REPLACED WITH NEW BUSHING AS PER FEDEX EA 1-5750-69353 - WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT AND RT OUTBOARD FLAP/OUTBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
